| Model Number |
GMM-563L |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/04/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted with new details if they become available.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter: occurred during the procedure.The device had a packaging issue.The device broke, the needle and thread were separated/disconnected from each other.No known impact or consequence to patient.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned products noted one needle and two partial sutures in a retainer.The needle was observed to be detached from the suture.The needle was observed to be attached to one of the partial sutures.The retainer was inspected with no abnormalities.It appeared that the suture was broken under tension.Upon microscopic inspection of the needle, normal needle crimp and swage marks were observed on the needle.A tactile and microscopic inspection of the suture was performed with no abnormalities.The foil was inspected with light assisted microscopy with no abnormalities.As no sealed products were returned, functional testing was precluded.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Unfortunately, because no sealed samples were received, a needle attachment test could not be performed.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.